Results on Binary Soft Topological Spaces

P. G. Patil, Asha G. Adaki


The concept of binary soft topological spaces defined on two universal  sets and a parameter set is investigated in this paper. We define and examine the properties of the binary soft nowhere dense, binary soft dense, binary soft Gδ-set, and binary soft first and second category  sets. Also, we introduced binary soft baire spaces and studied their characterizations.


Binary soft set, binary soft nowhere dense set, binary soft dense set, binary soft Gδ-set, binary soft Baire space.

Full Text:



A. Acikgoz and N. Tas. Binary soft set theory. Eur.Jl. of Pure. and Appl.Math, 9(4):452–463, 2016.

B. Ahmad and S. Hussain. On some structures of soft topology. Math. Sci.,64(6):1–7, 2012.

A. Aygunoglu and H. Aygun. Some notes on soft topological spaces. Neu.Compu. and Appl., pages 113–119, 2012.

M. Baer and R. A. Mimna. Baire category, semi-closed sets and the uniformboundedness theorem. New Zealand J. Math., 27:155–158, 1998.

R. L. Baire. Sur les fonctions de variables reelles. Annali de Matematics,Serie 3, 1899.

N. Bourbaki. Topologie Generale Chap. IX. Paris, 1948.

Z. Frolik. Baire spaces and some generalizations of complete metric spaces.Czechoslovak. Math. J., 11(86):237–248, 1961.

Z. Frolik. Remarks concerning the invariance of baire spaces under mappings.Czechoslovak. Math. J., 11:381–385, 1961.

G. Gruenhage and D. Lutzer. Baire and volterra spaces. Proc. Amer. Soc.,128:3115–3124, 2000.

R. C. Haworth and R. A. McCoy. Baire spaces, Dissertationes Math. Virginiapolytechnic institute and state university, Verginia, USA, 1977.

S. Hussain and B. Ahmad. Some properties of soft topological spaces. Comput.Math. Appl., 62:4058–4067, 2011.

P. K. Maji, R. Biswas, and R. Roy. Soft set theory. Comput. Math. Appl., 45:555–562, 2003.

D. Molodtsov. Soft set theory first results. Comput. Math. Appl., 37:19–31,1999.

T. Neubrunn. A note on mappings of baire spaces. Math. Slovaca, 27(2):173–176, 1977.

P. G. Patil and N. N. Bhat. New separation axioms in binary soft topological spaces. Italian Journal of Pure and Applied Mathematics, 44:775–783, 2020.

P. G. Patil and N. N. Bhat. Binary soft locally closed sets. Malaya Journal of Matematik, 09:83–90, 2021.

M. Shabir and M. Naz. On some new operations in soft set theory. Computers and Math. with Appl., 57:1786–1799, 2011.

G. Thangaraj and S. Anjalmose. On fuzzy baire spaces. J. Fuzzy. Math., 21(3):667–676, 2013.



  • There are currently no refbacks.

Copyright (c) 2023 P. G. Patil, Asha G. Adaki

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

Ratio Mathematica - Journal of Mathematics, Statistics, and Applications. ISSN 1592-7415; e-ISSN 2282-8214.